MAUDE Adverse Event Report: ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG; IH-CARD AHG ANTI-IGG (RABBIT); 288 CARDS

ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG; IH-CARD AHG ANTI-IGG (RABBIT); 288 CARDS
Catalog Number 813422100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.We are aware that fda requires manufacturers to submit an mdr for each date of event.However, since the discrepancies were observed between september on (b)(6), 2025 and the exact date of events could not be provided, we refrain from submitting four identical reports for the four neonates 1 to 4 with unknown date of event.
 
Event or Problem Description
The customer reported discrepant direct antiglobulin test (dat) results for five neonatal samples tested between september 27, 2025, and october 20, 2025.The birthing hospitals reported positive dat igg results using cord blood samples, while subsequent testing at the customer facility using edta samples from the same neonates yielded negative results with bio-rad ih-card ahg anti-igg (manual gel method) and tube testing.All affected neonates subsequently developed clinical signs of hemolytic disease of the newborn (hdn) and tested positive for maternal antibodies.The discrepancy was first brought to the customer's attention on (b)(6) 2025, though issues had been observed as early as on (b)(6) 2025.The first four samples (neonates 1-4): blood types: all babies b positive, all mothers o positive.Clinical presentation: all four neonates tested positive for anti-b antibodies and showed clinical signs of hdn.No samples were available for internal testing (babies discharged).Fifth sample (neonate 5; collection date: on (b)(6) 2025.Blood types: baby a positive, mother o positive.Clinical presentation: reported by customer on (b)(6) 2025.Sample availability: sample retrieved and tested.The test results at the customer's site are as follows: neonates 1-4: manual gel dat igg (bio-rad, lot: 9506010): negative.Tube dat igg (bio-rad reagent): negative.Cord blood dat igg at birthing hospital (ortho gel on vision): positive.Neonate 5: newborn card (bio-rad, lot: 9521010) on ih-500 next, dat poly: negative.Tube dat igg (bio-rad reagent): 1+.Cord blood dat igg at birthing hospital (ortho gel on vision): positive).For three of the first four neonates, repeat testing was performed using ortho gel on the vision platform without washing samples.Results showed one patient at 3+ and two patients at 1+, consistent with the birthing hospital findings.The customer noted they perform dat on cord blood routinely using this method without issues.Bio-rad investigational testing was performed, using the sample from neonate 5 (l3940033135).Please see also report 9610824-2025-00036.The internal testing successfully reproduced a weak positive dat poly result using the same newborn card lot: (9521010) that yielded negative results at the customer site when run on the ih-500.Manual gel dat igg testing using the reported bio-rad lot: (9506010) yielded a clearly positive result (1+), contrasting with the negative results obtained at the customer facility.The ortho gel dat igg confirmed the positive result (1+), validating the birthing hospital's findings.These results suggest the issue may be related to testing methodology, sample handling, or instrument performance at the customer site rather than a product defect.Our quality control laboratory tested their retention sample of lot: 9506010, used for testing neonats 1-4.Visual inspection of retention cards showed no abnormalities (sealing foil intact, supernatant present, gel homogeneity normal, no spatter in reaction chambers).Six different igg-coated red blood cell samples were tested using the manual method.Results were interpreted using both the ih-reader 24 and visual inspection.All six igg-coated rbc samples tested with the reported lot (9506010) showed clearly positive reactions ranging from 1+ to 4+.The negative control appropriately showed a negative result.The testing confirmed that the retention sample of lot: 9506010 performed as expected according to specifications, demonstrating appropriate sensitivity for detecting igg-coated red blood cells.A review of the batch record documentation showed no irregularities which might have negatively effected the quality of the allegedly defective lot.Our testing using patient sample and using retention samples demonstrated that ih-card ahg anti-igg lot: 9506010 performed as expected, detecting igg-coated red blood cells with appropriate sensitivity.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG
Common Device Name
IH-CARD AHG ANTI-IGG (RABBIT); 288 CARDS
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key23411603
Report Number9610824-2025-00035
Device Sequence Number10432131
Product Code QHR
UDI-Device Identifier07611969964857
UDI-Public(01)07611969964857(17)260603(10)9506010
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
125098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/03/2026
Device Catalogue Number813422100
Device Lot Number9506010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-CARD ABO/RHD (DVI+), LOT: 9521010.
Patient SexUnknown